MAUDE Adverse Event Report: CYNOSURE LLC ELITE+

CYNOSURE LLC ELITE+
Catalog Number 100-7018-010
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the contract manufacturing site reporting an unintended discharge of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
On 24 apr 2024, contract manufacturer cogmedix reported to cynosure an accidental radiation occurrence (aro), which occurred during the manufacturing assembly process of elite+ sn (b)(6) on 16 feb 2023.During the assembly process, the yag rod was installed backwards and caused the laser to fire backwards unexpectedly.No injuries were reported.Per the procedure, a protective shield is to be used during the assembly process and it was not being used at the time of the reported incident.Cogmedix has initiated corrective action ca-100634 to address this issue.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer (Section G)
COGMEDIX
127 hartwell st
west bolyston MA 01583
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 
9783940763
MDR Report Key19226121
Report Number1222993-2024-00021
Device Sequence Number8320809
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)230203
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number100-7018-010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown